# SDR CALA2025072806943

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 47,762 hours, 28,736 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUSPECTED BURNING RUBBE RY SMELL IN COCKPIT WHEN PACK 1 ON PACK TEMP 165 PACK 1 OFF SMELL LESS PILOT REPORTED PACK TEMP ON #1 165 PACK #2 115 RAN PACK ON BOTH ENG BLEED AIR AND APU BLEED FOUND TO BE OPERATING NORMAL PACK 1 WAS 165 PACK # 2 155 NO BURNING SMELL NOTE REF AMM 21-00-00 ADD EMP:1230991,16706
